# SDR ASAA2018011423151

- Difficulty date: January 14, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 20,563 hours, 6,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATED ON RECALL EXTINGUSHES UPON RESET.  ACFT GROUNDED.   VERIFIED FAULT, ACCOMPLISHED A PACK/ZONE TEMP CONTROL BITE NR 1,  SHOWS NO FAULTS,  NR 2 SHOWS A FAULTED RAM AIR ACTUATOR. CLEARED FAULT, RAN BITE TEST 3 MORE TIMES WITH NO FAULTS IAW AMM 21-61-20-860-005.
